TU Darmstadt / ULB / TUbiblio

A Grounded Theory of Online Shopping Flow

Mahnke, R. and Benlian, Alexander and Hess, Thomas (2015):
A Grounded Theory of Online Shopping Flow.
In: International Journal of Electronic Commerce, pp. 54-89, 19, (3), [Article]

This is the latest version of this item.

Item Type: Article
Erschienen: 2015
Creators: Mahnke, R. and Benlian, Alexander and Hess, Thomas
Title: A Grounded Theory of Online Shopping Flow
Language: English
Journal or Publication Title: International Journal of Electronic Commerce
Volume: 19
Number: 3
Divisions: 01 Department of Law and Economics
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete > Fachgebiet Information Systems & E-Services
Date Deposited: 31 Mar 2015 11:26
Export:

Available Versions of this Item

  • A Grounded Theory of Online Shopping Flow. (deposited 31 Mar 2015 11:26) [Currently Displayed]

Optionen (nur für Redakteure)

View Item View Item